# SDR MASA200700149

- Difficulty date: March 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 23,500 hours, 17,847 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Oil Cooler
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7424 IAD - APU FIRE WARNING WITH APU FAULT AND DOOR INHIBIT.  MX CLEANED OIL COOLER AND REPAIRED LOOPS.
